# SDR FDEA201207272712

- Difficulty date: July 27, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32419
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN DENTED AT BS 324 STR 24.  REPAIR CARRIED OUT AS PER E.A F-5310-155921. REPAIR IS CLASSIFIED AS MAJOR.
